Please use this identifier to cite or link to this item:
Title: A maximal inequality for the Skorohod integral
Author: Alòs, Elisa
Nualart, David, 1951-
Keywords: Integrals estocàstiques
Càlcul de Malliavin
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1996
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 217
Note: Preprint enviat per a la seva publicació. Part de: Stochastic Differential and Difference Equations. Progress in Systems and Control Theory, vol 23. pp 241-251. Birkhäuser, Boston, MA. ISBN: 978-1-4612-7365-3. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.12]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N217.pdf612.9 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.